Alert archive / Nebraska / Red Flag Warnings in 2015
Red Flag Warning 12, NWS North Platte, NE
NWS North Platte, NE issued this red flag warning at Mar 31, 2015, 2:43 AM MDT for 18 counties in Nebraska. It took effect at Mar 31, 2015, 11:00 AM MDT. It was in force for 12 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Mar 31, 2015, 2:43 AM MDT (08:43 UTC)
- In effect from
- Mar 31, 2015, 11:00 AM MDT
- Expired
- Mar 31, 2015, 10:46 PM MDT
- In force
- 12 hr
- Issued by
- NWS North Platte, NE
Counties Arthur County, NE, Blaine County, NE, Boyd County, NE, Brown County, NE, Cherry County, NE, Deuel County, NE, Garden County, NE, Grant County, NE, Holt County, NE, Hooker County, NE, Keith County, NE, Keya Paha County, NE, Lincoln County, NE, Logan County, NE, McPherson County, NE, Rock County, NE, Sheridan County, NE, Thomas County, NE
The radar
The North Platte radar (KLNX), 16 km from the middle of the area, began a volume at 08:41 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 8.7 hours before the alert went out and 95 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3690 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- -5 m²/s²
- 0-3 km storm-relative helicity
- -1 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
347 WWUS83 KLBF 310843 RFWLBF URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTH PLATTE NE 343 AM CDT TUE MAR 31 2015 ...EXTREMELY DRY CONDITIONS CONTINUE... .VERY WARM TEMPERATURES AND LOW DEWPOINTS WILL RESULT IN EXTREMELY LOW RELATIVE HUMIDITY THIS AFTERNOON AND EVENING. IN ADDITION... GUSTY WIND WILL ADD TO THE RISK OF FIRE GETTING OUT OF CONTROL. NEZ204-206-208-312245- /O.NEW.KLBF.FW.W.0012.150331T1700Z-150401T0600Z/ EASTERN PANHANDLE/CRESCENT LAKE NWR- SANDHILLS/VALENTINE NWR/NEBRASKA NATIONAL FOREST/ SAMUEL R MCKELVIE NATIONAL FOREST- NIOBRARA VALLEY/FORT NIOBRARA NWR- 343 AM CDT TUE MAR 31 2015 /243 AM MDT TUE MAR 31 2015/ ...RED FLAG WARNING IN EFFECT FROM NOON CDT /11 AM MDT/ TODAY TO 1 AM CDT /MIDNIGHT MDT/ WEDNESDAY FOR WIND AND LOW RELATIVE HUMIDITY FOR THE NEBRASKA SANDHILLS...THE NIOBRARA VALLEY AND THE EASTERN PANHANDLE... THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A RED FLAG WARNING FOR WIND AND LOW RELATIVE HUMIDITY...WHICH IS IN EFFECT FROM NOON CDT /11 AM MDT/ TODAY TO 1 AM CDT /MIDNIGHT MDT/ WEDNESDAY. * AFFECTED AREA...IN NEBRASKA...FIRE WEATHER ZONE 204 EASTERN PANHANDLE/CRESCENT LAKE NWR...FIRE WEATHER ZONE 206 SANDHILLS/VALENTINE NWR/NEBRASKA NATIONAL FOREST/ SAMUEL R MCKELVIE NATIONAL FOREST AND FIRE WEATHER ZONE 208 NIOBRARA VALLEY/FORT NIOBRARA NWR. * WINDS...SOUTH 10 TO 20 MPH WITH GUSTS UP TO 35 MPH. * RELATIVE HUMIDITY...AS LOW AS 13 PERCENT. * IMPACTS...FIRE CAN START EASILY AND...IF STARTED...IS LIKELY TO SPREAD RAPIDLY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL DEVELOP. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CONTRIBUTE TO EXTREME FIRE BEHAVIOR. && $$ HTTP://WEATHER.GOV/LBF
3 follow-up statements
210 WWUS83 KLBF 310855 CCA RFWLBF URGENT - FIRE WEATHER MESSAGE...CORRECTED NATIONAL WEATHER SERVICE NORTH PLATTE NE 354 AM CDT TUE MAR 31 2015 ...EXTREMELY DRY CONDITIONS CONTINUE... .VERY WARM TEMPERATURES AND LOW DEWPOINTS WILL RESULT IN EXTREMELY LOW RELATIVE HUMIDITY THIS AFTERNOON AND EVENING. IN ADDITION... GUSTY WIND WILL ADD TO THE RISK OF FIRE GETTING OUT OF CONTROL. NEZ204-206-208-312315- /O.COR.KLBF.FW.W.0012.150331T1700Z-150401T0600Z/ EASTERN PANHANDLE/CRESCENT LAKE NWR- SANDHILLS/VALENTINE NWR/NEBRASKA NATIONAL FOREST/ SAMUEL R MCKELVIE NATIONAL FOREST- NIOBRARA VALLEY/FORT NIOBRARA NWR- 354 AM CDT TUE MAR 31 2015 /254 AM MDT TUE MAR 31 2015/ ...RED FLAG WARNING IN EFFECT FROM NOON CDT /11 AM MDT/ TODAY TO 1 AM CDT /MIDNIGHT MDT/ WEDNESDAY FOR WIND AND LOW RELATIVE HUMIDITY FOR THE NEBRASKA SANDHILLS...THE NIOBRARA VALLEY AND THE EASTERN PANHANDLE... THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A RED FLAG WARNING FOR WIND AND LOW RELATIVE HUMIDITY...WHICH IS IN EFFECT FROM NOON CDT /11 AM MDT/ TODAY TO 1 AM CDT /MIDNIGHT MDT/ WEDNESDAY. * AFFECTED AREA...IN NEBRASKA...FIRE WEATHER ZONE 204 EASTERN PANHANDLE/CRESCENT LAKE NWR...FIRE WEATHER ZONE 206 SANDHILLS/VALENTINE NWR/NEBRASKA NATIONAL FOREST/ SAMUEL R MCKELVIE NATIONAL FOREST AND FIRE WEATHER ZONE 208 NIOBRARA VALLEY/FORT NIOBRARA NWR. * WINDS...SOUTH 10 TO 20 MPH WITH GUSTS UP TO 30 MPH. * RELATIVE HUMIDITY...AS LOW AS 12 PERCENT. * IMPACTS...FIRE CAN START EASILY AND...IF STARTED...IS LIKELY TO SPREAD RAPIDLY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL DEVELOP. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CONTRIBUTE TO EXTREME FIRE BEHAVIOR. && $$ HTTP://WEATHER.GOV/LBF
763 WWUS83 KLBF 311716 RFWLBF URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTH PLATTE NE 1216 PM CDT TUE MAR 31 2015 ...EXTREMELY DRY CONDITIONS CONTINUE... .VERY WARM TEMPERATURES...GUSTY SOUTH WINDS...AND LOW RELATIVE HUMIDITY THIS AFTERNOON AND EVENING WILL CREATE HIGH WILDFIRE DANGER. NEZ204-206-208-010600- /O.CON.KLBF.FW.W.0012.000000T0000Z-150401T0600Z/ EASTERN PANHANDLE/CRESCENT LAKE NWR- SANDHILLS/VALENTINE NWR/NEBRASKA NATIONAL FOREST/ SAMUEL R MCKELVIE NATIONAL FOREST- NIOBRARA VALLEY/FORT NIOBRARA NWR- 1216 PM CDT TUE MAR 31 2015 /1116 AM MDT TUE MAR 31 2015/ ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 1 AM CDT /MIDNIGHT MDT/ WEDNESDAY FOR WIND AND LOW RELATIVE HUMIDITY FOR THE NEBRASKA SANDHILLS...THE NIOBRARA VALLEY AND THE EASTERN PANHANDLE... * AFFECTED AREA...IN NEBRASKA...FIRE WEATHER ZONE 204 EASTERN PANHANDLE/CRESCENT LAKE NWR...FIRE WEATHER ZONE 206 SANDHILLS/VALENTINE NWR/NEBRASKA NATIONAL FOREST/ SAMUEL R MCKELVIE NATIONAL FOREST AND FIRE WEATHER ZONE 208 NIOBRARA VALLEY/FORT NIOBRARA NWR. * WINDS...SOUTH 10 TO 20 MPH WITH GUSTS UP TO 25 MPH. * RELATIVE HUMIDITY...AS LOW AS 11 PERCENT. * IMPACTS...ANY RANGE FIRE MAY HAVE THE POTENTIAL TO BURN OUT OF CONTROL AND EXHIBIT EXTREME BURNING BEHAVIOR. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL DEVELOP. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CONTRIBUTE TO EXTREME FIRE BEHAVIOR. && $$ HTTP://WEATHER.GOV/LBF
268 WWUS83 KLBF 010446 RFWLBF URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTH PLATTE NE 1146 PM CDT TUE MAR 31 2015 ...CRITICAL FIRE DANGER HAS ENDED ACROSS WESTERN AND NORTH CENTRAL NEBRASKA... NEZ204-206-208-010600- /O.CAN.KLBF.FW.W.0012.000000T0000Z-150401T0600Z/ EASTERN PANHANDLE/CRESCENT LAKE NWR- SANDHILLS/VALENTINE NWR/NEBRASKA NATIONAL FOREST/ SAMUEL R MCKELVIE NATIONAL FOREST- NIOBRARA VALLEY/FORT NIOBRARA NWR- 1146 PM CDT TUE MAR 31 2015 /1046 PM MDT TUE MAR 31 2015/ ...RED FLAG WARNING IS CANCELLED FOR WIND AND LOW RELATIVE HUMIDITY FOR THE NEBRASKA SANDHILLS...THE NIOBRARA VALLEY AND THE EASTERN PANHANDLE... THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS CANCELLED THE RED FLAG WARNING. MINIMUM RELATIVE HUMIDITY HAS RECOVERED TO 25 TO 35 PERCENT ACROSS WESTERN AND NORTH CENTRAL NEBRASKA. WINDS WERE GENERALLY OUT OF THE SOUTH AT 10 TO 20 MPH. INTO THE OVERNIGHT...LOOK FOR SURFACE DEW POINTS TO SLOWLY INCREASE TOWARD MORNING...RESULTING IN RELATIVE HUMIDITY OF 50 TO 70 PERCENT BY SUNRISE. $$ HTTP://WEATHER.GOV/LBF
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this red flag warning went out at Mar 30, 10:43 PM MDT, 4 hours earlier.
Area forecast discussion, Mar 30, 10:43 PM MDT, 4 hours before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTH PLATTE NE 1143 PM CDT MON MAR 30 2015 .SYNOPSIS... ISSUED AT 313 PM CDT MON MAR 30 2015 HIGH AMPLITUDE UPPER RIDGE IN PLACE ACROSS THE WRN STATES AS ONE PV ANOMALY TRIES TO UNDERCUT IT AS IT MOVES SLOWLY EWD OFF THE BAJA COAST. MEANWHILE...STRONG PV ANOMALY CRASHES ONTO THE BC COAST. FURTHER EAST...PV LOBE WITH EMBEDDED ANOMALIES SLIDES SEWD ATOP THE WRN STATES RIDGE TO NRN MN AND INTO THE UPPER MIDWEST...AND MOVING INTO THE NERN STATES UPPER TROUGH. CLOSER TO HOME...THE WEAK FRONT ASSOCIATED WITH THE UPPER MIDWEST PV LOBE IS STRUGGLING TO MAKE SWD PROGRESSION AS DIURNALLY DRIVEN SFC PRESSURE FALLS OVER ERN KS AND SERN NE PROVIDE RESISTANCE. BEST PRESSURE RISES NOW LOCATED OVER ERN ND. SFC RH VALUES CONTINUE TO DROP ACROSS THE NEB SANDHILLS AS TEMPS WARM IMMEDIATELY BEHIND THE WIND SHIFT. && .UPDATE... ISSUED AT 1002 PM CDT MON MAR 30 2015 ALLOWED THE RED FLAG WARNING TO EXPIRE AT 9 PM CDT AS RELATIVE HUMIDITY HAS RECOVERED TO 25 TO 35 PERCENT. HIGH FIRE DANGER WILL REMAIN IN PLACE HOWEVER AS RELATIVE HUMIDITY RECOVERS TO 60 TO 70 PERCENT TOWARD MORNING. TEMPERATURES OVERNIGHT WILL FALL INTO THE LOWER 30S WITH DEW POINTS IN THE MID 20S. NEAR CRITICAL OR CRITICAL FIRE DANGER WILL BE POSSIBLE ON TUESDAY WITH WIDESPREAD MINIMUM RELATIVE HUMIDITY OF 10 TO 15 PERCENT. WINDS WILL BE 10 TO 20 MPH IN THE AFTERNOON WITH SOME SLIGHTLY HIGHER GUSTS IN THE PANHANDLE AND SOME WESTERN AREAS. && .SHORT TERM...(THIS EVENING THROUGH TUESDAY) ISSUED AT 313 PM CDT MON MAR 30 2015 RED FLAG WARNING WILL CONTINUE INTO THE EVENING AS RH RECOVERY TAKES SOME TIME TO OCCUR. HOWEVER...MOST SHORT RANGE FCST SOUNDINGS SUGGEST A RATHER QUICK DECOUPLING UNDER MAINLY CLEAR SKIES. WINDS SHOULD QUICKLY DIE OFF...HOWEVER RH INCREASE WILL BE SLOWER. UPPER RIDGE AXIS PROGRESSES EWD TUESDAY AS STRONG PV ANOMALY MOVES ONSHORE ACROSS THE PAC NW. THIS BEGINS THE RIDGE BREAKDOWN PROCESS AND THEREFORE ADDITIONAL FIRE WEATHER CONCERNS INTO MID WEEK. RETURN FLOW CRANKS UP AS PRESSURES LOWER IN THE LEE OF THE NRN HIGH PLAINS. UNFORTUNATELY ADDITIONAL LOW LEVEL MOISTURE WILL NOT BE PLENTIFUL INITALLY SO RH VALUES IN THE TEENS WILL BE EXPECTED ONCE AGAIN ACROSS THE WRN HALF OF NEBR. ADDITIONAL DISCUSSION ON THIS IN THE FIRE WEATHER SECTION BELOW. SOME DIFFS NOTED IN AVAILABLE SHORT RANGE GUIDANCE AND FCST SOUNDINGS AS TO THE DEGREE OF MIXING AND EVENTUAL WIND SPEEDS BY TUESDAY AFTERNOON. AS MOST CURRENT THINKING IS 10-20 MPH RANGE SHOULD COVER IT. MAX TEMPS WILL BE 20+ DEGREES ABOVE AVERAGE ONCE AGAIN. .LONG TERM...(TUESDAY NIGHT THROUGH MONDAY) ISSUED AT 313 PM CDT MON MAR 30 2015 TUESDAY NIGHT THROUGH THURSDAY...THE MODELS SUGGEST STRATUS WILL DEVELOP EARLY WEDNESDAY MORNING AND QUICKLY GET SHUNTED EAST AS A STRONG 45 TO 55 KT LOW LEVEL JET VEERS OFF EAST. THE RETURN MOISTURE BENEATH THE STRATUS PUSHES DEWPOINTS INTO THE 40S. THE ROBUST MOISTURE RETURN EARLY WEDNESDAY MORNING WOULD LIKELY HOLD LOWS TO NEAR 50 EAST OF HIGHWAY 83. SOUTH WINDS OF 15 TO 20 MPH CONTINUE ALL NIGHT AROUND AINSWORTH AND ONEILL. THE COLD FRONT WEDNESDAY IS ON TRACK TO SWEEP ACROSS INTERSTATE 80 AROUND 18Z. THE NAM AND GFS TIMING IS THE SAME AS PREVIOUS MODEL RUNS BUT WITH A SLIGHTLY STRONGER PUSH OF COOLER AIR WHICH WOULD HOLD HIGHS DOWN IN THE 60S ACROSS NRN SHERIDAN COUNTY. 70S STILL LOOK REASONABLE SOUTH AND EAST THROUGH ONEILL AND NORTH PLATTE. THE STRATUS SHOULD HAVE MINIMAL IMPACT ON HIGHS WITH BURN OFF EXPECTED AROUND 15Z. THE NAM SUGGESTS K INDICES AROUND 30C EAST OF HIGHWAY 83 WEDNESDAY AFTN AND EVENING. FARTHER WEST...THE MODEL SHOWS DEEP LIFT FROM 700MB TO 500MB AND LIGHT QPF SUGGESTING SHOWERS AND PERHAPS A HIGH BASED THUNDERSTORM. ALTHOUGH THE STRONGER WINDS ALOFT WOULD REMAIN NORTH OF THIS AREA GUSTY WINDS COULD MIX DOWN WITH THESE SHOWERS PRODUCING GUSTS TO PERHAPS 40 OR 45 MPH. SO THE FORECAST IS FOR MAINLY ISOLATED SHOWERS AND THUNDERSTORMS ACROSS SWRN NEB EAST THROUGH BROKEN BOW AND ONEILL WHICH COULD BE CAPABLE OF GUSTY WINDS. AN UPPER LEVEL DISTURBANCE WILL FOLLOW ON THE HEALS OF THE COLD FRONT WEDNESDAY PRODUCING A CHANCE OF LIGHT RAIN THURSDAY ACROSS SOUTHWESTERN NEBRASKA. THE MODEL BLEND SUGGESTED ONLY A FEW HUNDREDTHS OF AN INCH OF QPF ACROSS SOUTHWEST NEB FROM THE DISTURBANCE WHICH WILL MAINLY AFFECT COLORADO AND KANSAS. WPC FORECAST MORE QPF...BUT STILL LESS THAN 1/4 INCH. H850 MB TEMPERATURES THURSDAY ARE IN THE SINGLE DIGITS CELSIUS SUPPORTING HIGHS IN THE 50S TO NEAR 60 WHICH MIGHT BE TOO WARM GIVEN SKIES MAY BE OVERCAST OR MOSTLY CLOUDY THURSDAY. THE NAM AND GFS BUFFER SOUNDINGS SHOWED HIGHS IN THE UPPER 40S TO LOWER 50S AT NORTH PLATTE AND VALENTINE. THE COOLER HIGHS WOULD BE DEPENDENT ON CLOUD COVER. THURSDAY NIGHT INTO FRIDAY...THE POSITIVELY TILTED UPPER TROUGH WILL CROSS THE ROCKIES THURSDAY NIGHT AND MOVE ACROSS THE CENTRAL PLAINS FRIDAY. AT THE BASE OF THIS UPPER TROUGH...AN H3 JET MAX UP TO 120KT WILL EXTEND ACROSS SRN CO INTO KS. THIS WILL PROVIDE SOME UPPER LEVEL DIVERGENCE ACROSS NRN CO INTO SWRN NEBR. WITH MUCH COLDER AIR ALOFT AND NEAR THE SURFACE...A MIX OF RAIN OR SNOW IS SUPPORTED INTO THE WRN SANDHILLS AND SWRN NEBR THURSDAY NIGHT INTO FRIDAY MORNING. NO EXPECTING ANY SNOW ACCUMULATIONS ATTM...HOWEVER IT THERE ARE LIGHT ACCUMULATIONS...IT WOULD BE ACROSS THE SRN PNHDL INTO FAR SWRN NEBR. HIGHS FRIDAY FCST TO REACH THE LOWER 50S WEST TO NEAR 55 EAST. SATURDAY THROUGH MONDAY...AN UPPER RIDGE WILL BUILD BACK INTO THE CENTRAL CONUS AS AN UPPER TROUGH DIGS INTO THE WEST CAST AND INTERMOUNTAIN WEST. HIGHS WILL RETURN TO THE 60S SATURDAY AND THE 70S SUNDAY AND MONDAY. WITH DRY CONDITIONS AND WARMING TEMPERATURES...ELEVATED FIRE CONDITIONS WILL ONCE AGAIN RETURN. && .AVIATION...(FOR THE 06Z TAFS THROUGH 06Z TUESDAY NIGHT) ISSUED AT 1143 PM CDT MON MAR 30 2015 CLEAR SKIES ARE EXPECTED OVER THE NEXT 24 HOURS. WINDS WILL BE LIGHT AND VARIABLE THROUGH 10 KTS THROUGH 18Z TUESDAY...BECOMING SOUTH AT 10 TO 20 KTS TUESDAY AFTERNOON AND TUESDAY EVENING. && .FIRE WEATHER... ISSUED AT 313 PM CDT MON MAR 30 2015 RED FLAG WARNING REMAINS FOR THE EVENING HOURS FOR AREAS MAINLY ALONG AND NORTH OF INTERSTATE 80 TO THE SOUTH DAKOTA BORDER. DESPITE A SUGGESTED QUICK DECOUPLING OF WINDS AROUND SUNSET BY FCST SOUNDINGS...RH RECOVERY WILL BE SLOW. THIS SLOW RH RECOVERY AT NIGHT HAS BEEN FREQUENT THIS SPRING AND CONTINUES TO ENHANCE LARGE FIRE GROWTH POTENTIAL. THEN...RH VALUES ARE PROGGED BY MODELS /ESPECIALLY ARW/ TO FALL INTO THE TEENS BY LATE AFTERNOON TUESDAY. SWRLY COMPONENT TO WINDS ARE CONCERNING AS THESE TYPE OF EVENT PRIOR TO AND DURING RIDGE BREAKDOWN ARE NOTORIOUS FOR BRINGING DRIER AIR INTO THE ERN PANHANDLE AND WRN SANDHILLS THAN MODELS SUGGEST. WINDS AS OF NOW LOOK TO REMAIN BELOW CRITERIA FOR RED FLAG...BUT WITH ANOMALOUS 700/850 MB TEMPERATURES ACROSS THE HIGH PLAINS...WEATHER CONDITIONS SUPPORTING EXTREME FIRE GROWTH ARE STILL POSSIBLE. FURTHER RE-EVALUATION FOR ADDITIONAL FIRE WEATHER HIGHLIGHTS WILL CONTINUE THIS EVENING FOR POSSIBLE HEADLINES TUESDAY. FURTHER SEWD PROGRESSION OF THE STRONG PV ANOAMLY WILL OCCUR WED. PRIOR TO THIS...A PRONOUNCED LOW LEVEL JET WILL DEVELOP ACROSS THE PLAINS TUESDAY NIGHT AHEAD OF THE ADVANCING SYSTEM. NORMALLY THIS WOULD BRING ADDITIONAL LOW LEVEL MOISTURE INTO THE REGION /AND WILL EVENTUALLY/ HOWEVER IN THE BEGINNING PHASE WILL ACTUALLY KEEP THE ATMOSPHERE MIXED OVER PORTIONS OF THE ERN PANHANDLE AND WESTERN SANDHILLS. THIS WILL LEAD TO POOR RH RECOVERY TUESDAY NIGHT AND EARLY WED MORNING. THIS LEADS TO ADDITIONAL CONCERNS WED. && .LBF WATCHES/WARNINGS/ADVISORIES... NONE. && UPDATE...CLB SYNOPSIS...JWS SHORT TERM...JWS LONG TERM...ROBERG AVIATION...CLB FIRE WEATHER...JWS
Hazardous weather outlook, Mar 30, 10:19 PM MDT, 4 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTH PLATTE NE 1119 PM CDT MON MAR 30 2015 NEZ004>010-022>029-035>038-056>059-069>071-094-010430- SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN- GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON- LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER- WESTERN CHERRY- 1119 PM CDT MON MAR 30 2015 /1019 PM MDT MON MAR 30 2015/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEBRASKA. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. UNUSUALLY WARM AND DRY CONDITIONS WILL CONTINUE ACROSS THE AREA TUESDAY AND INTO WEDNESDAY AS WELL. THIS WILL MEAN A CONTINUATION OF CRITICAL OR NEAR CRITICAL FIRE WEATHER CONDITIONS AND THE POTENTIAL FOR EXTREME AND ERRATIC FIRE BEHAVIOR SHOULD ANY FIRES DEVELOP. A STRONG COLD FRONT WILL MOVE ACROSS WESTERN AND NORTH CENTRAL NEBRASKA WEDNESDAY AFTERNOON AND MAY ALLOW THE DEVELOPMENT OF THUNDERSTORMS ALONG THE FRONT. ANY STORMS CONTAINING LIGHTNING WILL HAVE THE POTENTIAL TO PRODUCE ADDITIONAL FIRE STARTS DUE TO THE EXTREMELY DRY CONDITIONS AS OF LATE. CHANCES FOR MAINLY LIGHT PRECIPITATION WILL EXIST INTO FRIDAY...THOUGH SEVERE WEATHER IS NOT EXPECTED. HOWEVER...A MIXTURE OF RAIN AND SNOW WILL BE POSSIBLE THURSDAY NIGHT INTO EARLY FRIDAY...THOUGH SIGNIFICANT AMOUNTS OF PRECIPITATION ARE NOT EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT. && GET YOUR WEATHER...HYDROLOGICAL...AND CLIMATE INFORMATION AT HTTP://WWW.WEATHER.GOV/NORTHPLATTE (ALL LOWERCASE) CLB
Nearby
Red Flag Warnings in Nebraska, 2015Every red flag warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.